# SDR IPXA2024052091487

- Difficulty date: May 3, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 86,008 hours, 36,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T47021
- Part serial: NSN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - EXISTING BLEND LEFT WING TRAILING EDGE OUTBOARD SKIN WS 1046 (EVALUATE) ACCOMPLISH REPAIR I.A.W EO-90394-REQ1 REV. 1. JOB COMPLETED.
